Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 39, NWS Omaha, NE

July 5, 2014Fremont County, Iowa

NWS Omaha, NE issued this river flood warning at Jul 5, 2014, 7:26 PM CDT for Fremont County, Iowa. It took effect at Jul 5, 2014, 10:01 PM CDT. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Jul 5, 2014, 7:26 PM CDT (00:26 UTC)
In effect from
Jul 5, 2014, 10:01 PM CDT
Expired
Jul 7, 2014, 9:00 AM CDT
In force
35 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

County Fremont County, IA

The radar

The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Nishnabotna River above Hamburg (HMBI4).

Action stage
23 ft
Minor stage
25 ft
Moderate stage
27.5 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06810000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WGUS43 KOAX 060026
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CDT SAT JUL 5 2014

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN IOWA... 

  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061226-
/O.NEW.KOAX.FL.W.0039.140706T0356Z-140707T1400Z/
/HMBI4.1.ER.140706T0356Z.140706T1200Z.140706T2000Z.NO/
726 PM CDT SAT JUL 5 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:15 PM SATURDAY THE STAGE WAS 23.9 FEET...OR 1.1 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 26.0 FEET BY TOMORROW MORNING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 27.0 FEET...STATE HIGHWAY 275 SOUTH OF THE GAGE MAY BE 
  THREATENED IN SEVERAL SPOTS.

&&

LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
      4048 9571                       

$$
3 follow-up statements
862 
WGUS83 KOAX 060302
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT SAT JUL 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061802-
/O.CON.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
1002 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT  9:00 PM SATURDAY THE STAGE WAS 20.8 FEET...OR 1.8 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.

&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$

IAC071-061802-
/O.EXT.KOAX.FL.W.0039.140706T0301Z-140707T1400Z/
/HMBI4.1.ER.140706T0233Z.140706T1200Z.140706T2000Z.NO/
1002 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 25.0 FEET...OR 0.0 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS 
  THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN 
  ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD 
  WATERS.

&&

LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
      4048 9571                       

$$
451 
WGUS83 KOAX 061509
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 AM CDT SUN JUL 6 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES.
 
  MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.
 
  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

MOC005-NEC127-070609-
/O.EXT.KOAX.FL.W.0038.000000T0000Z-140708T0417Z/
/BRON1.1.ER.140706T0254Z.140707T0000Z.140707T2217Z.NO/
1009 AM CDT SUN JUL 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT BROWNVILLE.
* AT  9:15 AM SUNDAY THE STAGE WAS 34.4 FEET...OR 1.4 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.1 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD.

&&

LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
      4044 9574                       

$$

MOC087-NEC147-070609-
/O.EXT.KOAX.FL.W.0040.140706T1508Z-140708T0800Z/
/RULN1.1.ER.140706T1113Z.140707T0600Z.140708T0200Z.NO/
1009 AM CDT SUN JUL 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT RULO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM SUNDAY THE STAGE WAS 17.5 FEET...OR 0.5 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL 
  LOWLANDS ON THE MISSOURI SIDE OF THE RIVER.

&&

LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
      3997 9536                       

$$

IAC071-070609-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-140707T1308Z/
/HMBI4.1.ER.140706T0233Z.140706T1130Z.140706T1908Z.NO/
1009 AM CDT SUN JUL 6 2014

THE FLOOD WARNING CONTINUES FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.8 FEET...OR 0.8 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS 
  THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN 
  ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD 
  WATERS.

&&

LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
      4048 9571                       

$$
135 
WGUS83 KOAX 061859
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 PM CDT SUN JUL 6 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061929-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-140707T1308Z/
/HMBI4.1.ER.140706T0233Z.140706T1130Z.140706T1753Z.NO/
159 PM CDT SUN JUL 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* AT  1:45 PM SUNDAY THE STAGE WAS 24.7 FEET...OR 0.3 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:53 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.0 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 23.0 FEET...MINOR OVERFLOWS BEGIN WITHIN THE CITY 
  LIMITS, HOWEVER THERE IS NO THREAT TO PROPERTY AT THIS STAGE.

&&

LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
      4048 9571                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jul 5, 6:23 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 5, 6:23 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
623 PM CDT SAT JUL 5 2014

.SHORT TERM...(TONIGHT THROUGH TUESDAY)
ISSUED AT 257 PM CDT SAT JUL 5 2014

OVERNIGHT MCS HAS DISSIPATED OVER NORTHERN MO EARLY THIS
AFTERNOON. IN THE WAKE OF THIS SYSTEM THE SKIES HAVE STARTED TO
CLEAR AND A RAPID DESTABILIZATION IS CURRENTLY UNDERWAY OVER THE
FA WITH THE LATEST OBJECTIVE ANALYSIS INDICATING AROUND 2500-3500
J/KG OF MLCAPE PRESENT OVER A GOOD PART OF THE AREA. THUS
CONVECTIVE REDEVELOPMENT IS THE FIRST CONCERN THIS EVENING.
ALTHOUGH SUBTLE...A WEAK OUTFLOW BOUNDARY IS STILL EVIDENT OVER
SOUTHEAST NEBRASKA INTO NE KS FROM THE OVERNIGHT MCS WITH SOME
CONVERGENCE NOTED. EARLY AFTERNOON WATER VAPOR IMAGERY ALSO
INDICATED THAT A WEAK VORT LOBE LOCATED OVER SE NEB. THE
COMBINATION OF THESE TWO FACTORS COULD LEAD TO ISO TSRA DEVELOPING
LATER THIS AFTERNOON AFTER CONTD INSULATION. THIS IS INDICATED IN
BOTH THE RAP/HRRR. ALTHOUGH THIS SCENARIO IS POSSIBLE THE CHANCES
STILL REMAIN PRETTY LOW AS LARGE-SCALE FORCING WILL BE SHIFTING
OUT OF THE AREA AS MID-LEVEL HEIGHT RISES SHIFT SEWD ACROSS THE
AREA THIS EVENING. IN ADDITION WITH CONTD HEATING THE LOW-LEVEL
BOUNDARY WILL LIKELY CONT TO WASH OUT LIMITING CONVERGENCE. WILL
HAVE SOME SCHC POPS IN SE NEB/SW IA IN CASE ANYTHING DOES DVLP.

OTHERWISE WE SHOULD SEE A DRY NIGHT AHEAD OF THE NEXT SYSTEM WHICH
IS CURRENTLY MOVG ACRS SRN ALBERTA. THIS IS EXPECTED TO DIVE INTO
THE NORTHERN PLAINS ON SUN AND ALLOW FOR A CDFNT TO SHIFT SEWD
INTO THE FA THRU THE DAY. IT STILL APPEARS ALONG AND AHEAD OF THE
FRONT TEMPERATURES WILL SOAR INTO THE 90S WITH HEAT INDEX VALUES
CLIMBING TO NEAR OR SLIGHTLY HIGHER THAN 100. CONVECTIVE CHANCES
ALONG THE BOUNDARY STILL SEEM SLIM WITH THE LARGE-SCALE ASCENT
MISSING THE CWA TO THE NORTH...INCREASING MID-LEVEL TEMPERATURES
AND WEAK CONVERGENCE ALONG THE BOUNDARY. NEVERTHELESS WE STILL
MAY SEE AN ISO TSRA DVLP/MOV INTO THE AREA FM THE WEST DURING THE
EVENING IF SOMETHING CAN DEVELOP IN AREA AN AREA OF DEEP SFC
MIXING OVER CNTRL NEB.

THE NEXT MORE SIGNIFICANT CHANCE FOR PRECIP WILL COME ON MON AFTN
INTO MON EVENING AS STRONGER HEIGHT FALLS MOVE INTO SD/NEB
ASSOCIATED WITH A 80 KT H3 JET. THE SUN BOUNDARY LOOKS TO SETTLE
INTO NRN KS BEFORE RETURNING ON MON AS WAA INCREASES. THIS SHOULD
ALLOW FOR MODERATE INSTABILITY TO DEVELOP WITH MLCAPE OF
1500-2500 J/KG LIKELY BY AFTERNOON. THUNDERSTORMS ARE LIKELY TO
DEVELOP MON AFTERNOON AHEAD THE BOUNDARIES AS THE MID-LEVEL
TEMPERATURES COOL AND LARGE-SCALE FORCING INCREASES. GIVEN THE
STRONGER MID-LEVEL FLOW AN ORGANIZED THUNDERSTORM EVENT STILL
APPEARS POSSIBLE...ALTHOUGH THE INSTABILITY ISN'T PROGGED AS
STRONG AS PREVIOUS MODEL RUNS. ANY THUNDERSTORMS SHOULD CONT INTO
MONDAY NIGHT EXITING BY TUE MORNING IN THE SOUTHERN CWA.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 257 PM CDT SAT JUL 5 2014

MUCH DRIER AND COOLER AIR WILL THEN AGAIN SETTLE INTO THE CWA FOR
TUE AND TUE NIGHT AS HIGH PRESSURE BUILDS INTO THE MID MO RIVER
VALLEY. GLOBAL MODELS ARE IN PRETTY GOOD AGREEMENT THOUGH THAT
RETURN FLOW WILL GET STARTED ON WED NIGHT WITH THE CHANCES FOR
SHOWERS/THUNDERSTORMS AGAIN INCREASING IN THIS PATTERN TOWARD THE
END OF THE WORK WEEK. TEMPERATURES WILL ALSO BE ON THE INCREASE AS
THE MID-LEVEL HEIGHTS BUILD BACK TO END THE PERIOD.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 616 PM CDT SAT JUL 5 2014

FORECAST CONCERNS TONIGHT WILL BE FOG POTENTIAL AS THE STORMS ARE
FORECAST TO REMAIN SOUTH OF THE TAF SITES TONIGHT. FOR NOW WILL
INCLUDE MVFR VISIBILITIES WITH FOG WITH HIGH DEWPOINTS...LOW
SURFACE DEWPOINT DEPRESSIONS...AND NEARLY CALM/LIGHT WINDS.
SUNDAY...THERE IS A WIND SHIFT COMING THROUGH AND DID SHIFT
SURFACE WINDS FROM THE SOUTH AROUND TO THE NORTHWEST. DID NOT
MENTION PRECIPTATION WITH WARM MID LEVEL TEMPERATURES...HOWEVER
WILL NEED TO WATCH THIS AS WITH HIGHS IN THE MID TO UPPER 90S AND
DEWPOINTS POOLING ALONG THE FRONT...ISOLATED STORMS CANNOT BE
RULED OUT DURING PEAK HEATING AT KOMA AND KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...BOUSTEAD
LONG TERM...BOUSTEAD
AVIATION...ZAPOTOCNY
Hazardous weather outlook, Jul 5, 5:00 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
500 PM CDT SAT JUL 5 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-061200-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
500 PM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

ISOLATED NON SEVERE THUNDERSTORMS COULD STILL POP UP SOUTH OF
INTERSTATE 80 THIS EVENING.

MINOR FLOODING WILL ALSO CONTINUE THIS EVENING ACROSS SOUTHWEST
IOWA IN THE NISHNABOTNA RIVER BASIN.

HOT AND HUMID CONDITIONS DEVELOP SUNDAY WITH HIGH TEMPERATURES
CLIMBING INTO THE LOWER TO MID 90S. AFTERNOON HEAT INDEX VALUES
COULD REACH 95 TO 103.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

ISOLATED STRONG THUNDERSTORMS COULD DEVELOP SUNDAY EVENING ALONG
AND SOUTH OF INTERSTATE 80.

ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY
AFTERNOON AND NIGHT AS A NEW FRONT MOVES INTO THE AREA. DAMAGING
WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY HAZARDS.

MORE THUNDERSTORMS ARE FORECAST NEXT THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR SUNDAY.

DEWALD

In the hours before

Local storm report, Jul 5, 1:49 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
149 PM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 NNW WISNER            42.05N 96.95W
06/16/2014                   CUMING             NE   NWS STORM SURVEY

            WATER HAD BEEN OVER THE ROAD. CORNSTALKS WASHED FROM
            FIELD ONTO EDGE OF ROAD. STILL SOME WATER ON ROAD THE
            NEXT DAY AT LOCATION 5.5 MILES NORTH NORTHWEST OF WISNER.
            TIME ESTIMATED. SENDING OF REPORT WAS DELAYED.

&&

MILLER

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.